# SDR ASOA2015101213939

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 581-FS 661.00+16 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 581-661 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49. R & R SEAT RAIL AT FS 581.00-661.00+16 IAW AMM 53-00-49-000-801-A07/ 53-00-49-400-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-373 AND GREO 670-53-00-343, REV L AS WRITTEN.
